Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A fast algorithm for linear complex Chebyshev approximations


Author: Ping Tak Peter Tang
Journal: Math. Comp. 51 (1988), 721-739
MSC: Primary 30E10; Secondary 65D15, 65E05
DOI: https://doi.org/10.1090/S0025-5718-1988-0935074-5
MathSciNet review: 935074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We propose a new algorithm for finding best minimax polynomial approximations in the complex plane. The algorithm is the first satisfactory generalization of the well-known Remez algorithm for real approximations. Among all available algorithms, ours is the only quadratically convergent one. Numerical examples are presented to illustrate rapid convergence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30E10, 65D15, 65E05

Retrieve articles in all journals with MSC: 30E10, 65D15, 65E05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1988-0935074-5
Article copyright: © Copyright 1988 American Mathematical Society